What was your experience coming off of anti-depressants? When you were on them, did you experience blunting of feelings and emotions and when you were tapering or went off cold turkey, did you feel a return to your former self/return of your personality? [more inside]
posted by BlueMartini7
on Feb 25, 2013 -
From a medical/science standpoint, what are the limiting factors that make it difficult to produce pharmaceutical drugs that do not have negative side effects?
posted by 6spd
on Feb 17, 2013 -
Is it common to experience a ramp up in negative thoughts after being on Paxil for just 4 days? [more inside]
posted by kanata
on Jul 12, 2012 -
I was prescribed Singulair for seasona allergies. After taking for a couple of months, I started having anxiety and panic attacks. I stopped taking it almost 3 weeks ago and the symptoms have diminished greatly but not completely. Has anyone else had an experience with this? I'd like to know how long it will take for the sure effects to completely go away.
posted by Shanachie
on Jan 2, 2012 -
After 3 weeks on 75 mg of zoloft (previously was on 50 mg) the side effects are helping with my intense anxiety. In fact, I'm pretty apathetic. I'm also having difficulty sleeping and then difficulty waking up, to the point that I slept well into the afternoon today (very unusual for me). I find myself clenching my jaw and rather jittery. And I feel strangely separated from reality, as if I'm in a fog. As hard as it is to fall asleep I feel like I'm fighting sleep all day. Has anyone experienced these symptoms but stayed on the medication and found that they were able to stabilize?
posted by bunderful
on Aug 13, 2011 -
I'm weaning off Lexapro under my doctor's supervision. Because I'm not going to keep bugging my doctor about this (she's on vacation anyway), I figured it'd hit up for guys for some withdrawal symptom advice. I've been having some fun ones, and I want to make sure everything is fine. I'd also like to find out what might help me feel a little bit better. [more inside]
posted by your mom's a sock puppet
on Jun 11, 2011 -
Someone close to me will be undergoing an abortion in about a week. My role will be to support her during and afterward. We don't know yet whether it will be the medical (plan B pill) or surgical procedure. What kind of physical and emotional side effects can we expect to deal with? Can anyone who has gone through this offer advice or wisdom? The patient is 18 years old, athletic, and otherwise in good health.
posted by leafeater
on Mar 31, 2010 -
Does anyone have any real life experience with taking hoodia? Does it work? Have you noticed any unfortunate or alarming side effects?
posted by AuntieRuth
on Aug 24, 2008 -
Ouch! Why does this medication hurt my stomach a day after I've taken it for the last time? Please explain before I have an ulcer or an alien growing inside me or something... [more inside]
posted by sneakin
on Jan 18, 2007 -
Anyone with Hodgkin's Disease out there? Have a question about the wonders and side effects of ABVD chemotherapy. [more inside]
posted by Moondoggie
on May 23, 2005 -
What side effects of medication for adult ADHD have you experienced? I'm interested in discussion on both stimulants and non-stimulants (Strattera). I'm particularly interested in any sexual side effects you may have experienced.
posted by cahlers
on Feb 21, 2005 -